# SDR F3LA2009120800247

- Difficulty date: November 28, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 20,693 hours, 10,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219021000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NON ROUTINE C075806. DURING DEN C4/S1 C-CHECK, INSP NOTED CORROSION ON THE SEAT TRACK LOCATED AT FRAMES 64 TO 66 AND STA Y1292. MX REMOVED AND REPLACED SEAT TRACK IAW SRM 51-42-11, SRM 53-41-14, SRM 51-44-11, SRM 51-21-00, SRM 51-75-00 AND SRM 51-72-11.
